# SDR JJBA361PH331462

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 27,962 hours, 38,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHT AT RT UNDER WING EXIT AND IN THE CEILING AT ROW 9 ARE NOT WORKING. MX CREW R & R BATTERIES PS4 AND PS5.  PERFORMED OPS CHECK, OPS CHECK WAS SATISFACTORY.
